MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML100% SILTMP SNPOHR

MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML100% SILTMP SNPOHR
Catalog Number URO175816T
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
"urinary catheter bag with 2 holes and leaking urine ".
 
Additional Manufacturer Narrative
It was reported by the customer that on (b)(6) 2023 "urinary catheter bag with 2 holes and leaking urine ".Due to this, the foley catheter was replaced.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYRTR 16FR10ML100% SILTMP SNPOHR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17738236
Report Number1417592-2023-00372
Device Sequence Number15111763
Product Code OHR
UDI-Device Identifier10193489988505
UDI-Public10193489988505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175816T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown